# SDR SWIA202159163

- Difficulty date: April 30, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 573-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL TRACK HAS MULTIPLE SPOTS OF CORROSION FROM APPROX. FS573.00 - FS 661+14.00     (C-CHECK RO 6/22/2021)    R/H SIDE SEAT RAIL TRACK AT APPROX FS 573.00 - FS 661+14.00  FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED REF CRJ 900 AMM 53-00-49-000-801-A07 AND CRJ 900 AMM 53-00-49-400-801-A07. SEE CONTINUATION FOR DETAILS.
